Universita' degli Studi di Cagliari

Facolta' di Scienze MM.FF.NN.

Corso di laurea in Matematica
1. Quantization of bounded domains, J. Geom. Phys. 29 (1999), 1-4.

2. The function epsilon for complex Tori and Riemann surfaces, Bulletin of the Belgian Mathematical Society Simon Stevin 7, no. 2 (2000), 229-236.

3. (joint with P. Sitzia) Explicit formulas for geodesics of homogeneous SO(2)-isotropic three dimensional manifolds, Advances in Mathematics 156 (2000), 1-22.

4. (joint with D.Zuddas) Some remarks on Bergmann metrics, Riv. Mat. Univ. Parma 6, no. 4 (2001), 71-86.

5. (joint with R. Piergallini) Compact Stein surfaces with boundary as branched covers of B^4, Inventiones mathematicae 143 (2001), 325-348.

6. Holomorphic maps of Hartogs domains in Complex Space forms, Riv. Mat. Univ. Parma (7), vol. 1 (2002), 103-113.

7.(joint with G. D'Ambra), A symplectic version of Nash C^1-isometric embedding theorem, Diff. Geom. Appl. 16, no. 2 (2002), 167-179.

8. (joint with C. Arezzo) Quantization of Kaehler manifolds and the asymptotic expansion of Tian--Yau--Zelditch, J. Geom. and Phys. 47 (2003), 87-99.

9. (joint with G. D'Ambra) Inducing connections on SU(2)-bundles, JP Journal of Geometry and Topology 3 (2003), 65-88.

10. The Tian--Yau--Zelditch asymptotic expansion for real analytic Kaehler metrics, Int. J. Geom. Methods in Modern Phys. 1 (2004) 253-263.

11. (joint with C. Arezzo) Moment maps, scalar curvature and quantization of Kaehler manifolds, Comm. in Math. Physics 243 (2004), 543-559.

12. (joint with C. Arezzo) A note on Kaehler--Einstein metrics and Bochner's coordinates, Abh. Math. Sem. Univ. Hamburg 74 (2004), 49--55.

13. Regular quantizations of Kaehler manifolds and constant scalar curvature metrics, J. Geom. Phys. 53 (2005), 354-364.

14. A Laplace integral, the T-Y-Z expansion and Berezin's transform on a Kaehler manifold, Int. J. Geom. Methods in Modern Physics 2 (2005), 359-371.

15. Bergman and balanced metrics on complex manifolds, Int. J. Geom. Methods in Modern Physics 2 (2005), 553-561.

16. A Laplace integral on a Kaehler manifold and Calabi's diastasis function, Diff. Geom. Appl. 23 (2005), 55-66.

17. Calabi's diastasis function for Hermitian symmetric spaces, Diff. Geom. Appl. 24 (2006), 311-319.

18. (joint with F. Cuccu) Global symplectic coordinates on complex domains, J. Geom. Phys. 56 (2006), 247-259.

19. Regular quantizations and covering maps, Geom. Dedicata 123 (2006), 73-78.

20. (joint with S. Matta) A Riemannian metric on the equilibrium manifold: the smooth case, Economics bulletin vol 4, n. 30 (2006), 1-9.

21. (joint with F. Cuccu) Balanced metrics on C^n, J. Geom. Phys. 57 (2007), 1115-1123.

22. (joint with C. Arezzo e A. Ghigi) Stable bundles and the first eigenvalue of the Laplacian, The Journal of Geometric analysis vol. 17 n. 3 (2007), 401-412.

23. (joint with A.J. Di Scala) Kaehler maps of Hermitian symmetric spaces into complex space forms, Geom. Dedicata 25 (2007), 103-113.

24. (joint with G. D'Ambra) Non-free isometric immersions of Riemannian manifolds, Geom. Dedicata 127 (2007), 151-158.

25. (joint with A. J. Di Scala) Symplectic duality of symmetric spaces, Advances in Mathematics 217 (2008), 2336-2352.

26. (joint with Fabio Zuddas) Symplectic maps of complex domains into complex space forms, J. Geom. Phys. 58 (2008), 888-899.

27. (joint with A. J. Di Scala and G. Roos) The bisymplectomorphism group of a bounded symmetric domain, Transformation groups Vol. 13, Number 2 (2008), 283-304.

28. (joint with S. Matta) Geodesics on the Equlibrium Manifold, J. Math. Econ. 44 (2008), no. 12, 1379-1384.

29. (joint with M. Zedda) Cartan domains in the indefinite Euclidean space, Extracta Mathematicae no. 3, vol. 23 (2008), 255-263.

30. (joint with Fabio Zuddas) Englis expansion for Hartogs domains, Int. J. Geom. Methods in Modern Physics, Vol. 6 No.2 (2009), 233-240.

31. (joint with A. J. Di Scala and Fabio Zuddas) Riemannian geometry of Hartogs domains, International Journal of Mathematics Vol. 20 Number 2 (2009), 139-149.

32. (joint with T. Gramchev) TYZ expansion for the Kepler manifold, Comm. Math. Phys. 289 (2009), 825-840.

33. (joint with S. Matta) Evolution paths on the Equilibrium Manifold, J. Math. Econ. 45 (2009), 846-851.

34. (joint with F. Zuddas) Canonical metrics on Hartogs domains, Osaka J. Math., Vol. 47 No. 2 (2010).

35. (joint with A. J. Di Scala and F. Zuddas) Symplectic duality between complex domains, Monatsh Math 160 (2010) 403-428.

36. (joint with A. J. Di Scala) Kaehler manifolds and their relatives, Ann. Scuola Norm. Sup. Pisa Cl. Sci. (5) Vol. IX (2010), 495-501.

37. (joint with A. Greco) Radial balanced metrics on the unit disk, J. Geom. Phys. 60 (2010), 53-59.

38. (joint with M. Zedda) A note on the l^2-norm of the second fundamental form of algebraic manifolds, Serdica Math. J. 36 (2010), 67-74.

39. (joint with S. Matta) A note on the structural stability of the equilibrium manifold, J. Math. Econ. 46 (2010) n.4, 591-594.

40. (joint with R. Mossa) The diastatic exponential of a symmetric space, Math. Z. 268 (2011), no. 3-4, 10571068..

41. (joint with G. D'Ambra and R. Deleo) Partially isometric immersions and free maps Geom. Dedicata 151 (2011), 79-95.

42. (joint with M. Zedda) Kaehler--Einstein submanifolds of the infinite dimensional projective space, Math. Ann. 350 (2011), 145-154.

43. (joint with R. Mossa) Uniqueness of balanced metrics on complex vector bundles, J. Geom. Phys. 61 (2011) , 312-316.

44. (joint with M. Zedda) Balanced metrics on Hartogs domains Abh. Math. Semin. Univ. Hambg. 81 (2011), no. 1, 6977.

45. (joint with S. Matta) Catastrophes minimization on the equilibrium manifold, J. Math. Econom. 47 (2011), 617-620.

50. (joint with T. Gramchev) TYZ expansion for some rotation invariant Kaehler metrics, Proceedings of the 2nd International Colloquium on Differential Geometry and Its related Fields, World Sci., (2011), 91-108.

46. (joint with M. Zedda) Balanced metrics on Cartan and Cartan-Hartogs domains, Math. Z. 270 (2012), no. 3-4, 1077-1087.

47. (joint with S. Matta) Measures of economies with an arbitrary large number of equilibria, International Journal of Economic theory (2012) Vol.8, No.4, 337-343.

48. (joint with M. Zedda and F. Zuddas) Some remarks on the Kaehler geometry of LeBrun's Ricci flat metrics on C^2, Ann. Global Anal. Geom. 41, n. 4 (2012), 515-533.

49. (joint with C. Arezzo and F. Zuddas) On homothetic balanced metrics, Ann. Global Anal. Geom. 41, n. 4 (2012), 473-491.

51. (joint with A. J. Di Scala and H. Hishi) Kaehler immersions of homogeneous Kaehler manifolds into complex space forms, Asian Journal of Mathematics Vol. 16 No. 3 (2012), 479-488.

52. (joint with R. Mossa) Berezin quantization of homogeneous bounded domains, Geom. Dedicata 161 (2012) 119-128.

53. (joint with M. Zedda) Calabi's inhomogeneous Einstein manifold is globally symplectomorphic to R^2n, Diff. Geom. Appl. (30) 2 (2012), 145-147.

54. (joint with S. Matta) Structural stability and catastrophes, Economics Bulletin (2012) Vol.32 No. 4, 3378-3385.

55. (joint with M. Zedda) Global symplectic coordinates on gradient Kaehler--Ricci solitons, Monatsh Math (2013) 171:415-423.

56. (joint with C. Arezzo and F. Zuddas) Szego Kernel, regular quantizations and spherical CR-structures, Math. Z. (2013) 275, 1207-1216.

58. (joint with R. Mossa and F. Zuddas) Some remarks on the Gromov width of homogeneous Hodge manifolds, Int. J. Geom. Methods Mod. Phys. Vol. 11, No. 2 (2014).

57.(joint with R. Mossa and F. Zuddas) Symplectic capacities of Hermitian symmetric spaces of compact and non compact type, Journal of Symplectic Geometry Volume 13, Number 4, 1049-1073 (2015).

59.(joint with L. Cadeddu and Gallot) Maximizing mean exit-time of the Brownian motion on Riemannian manifolds, Monatsh. Math. Vol. 176, Issue 4 (2015), 551-570.

60.(joint with S. Matta) Increasing complexity in structurally stable models, J. Math. Econom. 57 (2015), 20-24.

61.(joint with Daria Uccheddu e Michela Zedda) On the Szego kernel of Cartan--Hartogs domains, Arxiv for Matematik, Vol. 54 Issue 2 (2015), 473-484.

62. (joint with Michela Zedda) On the coefficients of TYZ expansion of locally Hermitian symmetric spaces. Manuscripta Mathematica (2015),Vol. 148, 303-315.

63.(joint with S. Matta) On the topology of the set of critical equilibria, to appear in International Journal Economic Theory (2015).

64.(joint with Roberto Mossa) Remarks on Homogeneous Kaehler manifolds, Geometriae Dedicata Volume 179 (2015), 1-7.

65. (joint with Stefano Bonzio e Luisa Peruzzi) On the first law of cubology for the Rubik's Revenge, to appear in Mathematica Slovacca (2015).

66. (joint with Fabio Zuddas) Explicit symplectic coordinates on Kaehler manifolds, Proceedings del workshop "New perspectives in differential geometry: special metrics and quaternionic geometry in honour of Simon Salamon (Rome, 16-20 Novembre 2015), Springer-INdAM.

67. (joint with C. Arezzo and F. Zuddas) Some remarks on the symplectic and Kaehler geometry of toric varieties, Annali di Matematica Pura e Applicata 4, 1287-1304 (2016).

68. (joint with Fabio Zuddas) On the Gromov width of Homogeneous Kaehler manifolds, Diff. Geom. Appl. 47, 130-132 (2016).

69. (joint with Roberto Mossa e Fabio Zuddas) The log-term of the disc bundle over a homogeneous Hodge manifold, Ann. Global Anal. Geom. (2016).

70. (joint with Michela Zedda) The diastasis function of the Cigar metric, to appear in JGP.
sito aggiornato da
Andrea Loi

tel: +39 070 6758526
torna alla homepage  |   contattami via email